Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child with low Haemoglobin and bad food habitat, prescribed Victofol, front teeth turned black. Reason?

my son is 4 and half yrs old. he is only 16 kgs weight. he wants to eat only fried vegetables rather than good healthy diet . our paediatrician prescribed him vitcofol syrup 2 times a day since his HB is 11.6. he is very thin. after having this syrup for 1 week, his front teeth had turned now in black colour. what is the reason? do we need to stop that syrup? its only an iron supplement . pls help and give medical advice.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

thanks for writing to healthcaremagic

you should definitely change his eating pattern of eating only fried vegetables

do this by forming a example for him to follow............explain that its wrong to eat fried stuff

when on takes iron syrup the teeth can get stained

so i advise to gargle and spit after having iron syrup

hope this helps

take care
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor